# SDR 07FDEA04779

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 311N505822
- Condition: Misaligned
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SPAR FITTING 311N5024-3 ASSY HAS 2, 311N5058-22 BUSHINGS WITH THE INTERNAL BORE NOT PERPENDICULAR TO THE FITTING.  REMOVED BUSHINGS 2 PER SRM 54-50-90.  CHECKED LUG PER NTM 51-00-13, NO DAMAGE FOUND.  LUG HOLE DIAMETER 1.531".  FABRICATED 2 NEW BUSHINGS PER SRM 54-50-90, ON MAE TRAVELER NR T7/711482.  INSTALLED NEW BUSHINGS 2, PER SRM 54-50-90.  REPAIR NR 5, MACHINED THE INNER DIAMETER OF THE BUSHINGS TO 1.313" PER SRM 54-50-90, REPAIR NR 5.  AIRPLANE MANUFACTURED FEB 1993, LESS THAN 15 YEARS AGO.
